Ask a doctor

Botox and Tetralysal?

I just had Botox done a week ago and realized that I was on Lymecycline for acne. Does this matter?

Doctor Answers (4)

Botox and antibiotics

+2

You shouldn't have an issue with Botox while on an antibiotic - be sure you follow up with your provider and keep them informed of any unwanted side effects.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 147 reviews

Tetralysal is a 'tetracycline' and OK with Botox

+2

This medication is in the class of tetracyclin antibiotics and compatible with Botox. It is used for Chlamydia infections, acne, and bronchitis, among others and does not affect Botox efficacy.

Hratch Karamanoukian, MD, FACS
Buffalo General Surgeon
4.5 out of 5 stars 7 reviews

Antibiotics and Botox

+2

Botox that is injected does not travel systemically, and therefore it does not "interact" with any medications. 

Cameron Rokhsar, MD
New York Dermatologic Surgeon
4.5 out of 5 stars 32 reviews

You might also like...

Botox and antibiotics

+2

Taking antibiotics is no problem when having Botox. There is no relationship between them and you need not be concerned.

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.